Publikationen (FIS)
Rarity and exponentiality
An extension of Keilson's theorem, with applications
- verfasst von
- Rudolf Grübel, Marcus Reich
- Abstract
We generalize a theorem due to Keilson on the approximate exponentiality of waiting times for rare events in regenerative processes. We use the result to investigate the limit distribution for a family of first entrance times in a sequence of Ehrenfest urn models. As a second application, we consider approximate pattern matching, a problem arising in molecular biology and other areas.
- Organisationseinheit(en)
-
Institut für Versicherungs- und Finanzmathematik
- Typ
- Artikel
- Journal
- Journal of applied probability
- Band
- 42
- Seiten
- 393-406
- Anzahl der Seiten
- 14
- ISSN
- 0021-9002
- Publikationsdatum
- 06.2005
- Publikationsstatus
- Veröffentlicht
- Peer-reviewed
- Ja
- ASJC Scopus Sachgebiete
- Statistik und Wahrscheinlichkeit, Allgemeine Mathematik, Statistik, Wahrscheinlichkeit und Ungewissheit
- Elektronische Version(en)
-
https://doi.org/10.1239/jap/1118777178 (Zugang:
Offen)